# SDR ASAA2020103033459

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 17,659 hours, 5,519 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING T/C N8349002 FOUND THE RED BUTTON ON THE APU OIL FILTER INDICATOR POPPED.  GROUNDED-YES.  REMOVED AND REPLACED APU OIL FILTER, REF B737-900 AMM 49-91-13-600-801 APU.  OPERATIONS AND LEAK CHECK OK.
